# SDR FDEA201304210822

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5751 · Ailerons
- Part: Paint
- Condition: Peeling
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON UPPER AND LOWER SURFACES PAINT PEELED.  SURFACE PAINT TOUCHED UP IAW SRM 51-21-02, REV 52.    REPAIR CLASSIFIED AS MINOR IAW GMM -6-2-100, REV 116.
